| Model Number |
H7493918915200 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G4.Premarket / 510(k) #: k113220, k163174.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Event or Problem Description
It was reported that balloon rupture occurred.A 2.00mm x 15mm emerge balloon catheter was advanced for dilation.However, during inflation, the balloon ruptured.The device was removed with no fragments left inside the patient, and the procedure was completed using an alternate device.No patient complications were reported.